First time Paxil user experiencing nausea
October 19, 2005 6:48 AM Subscribe
My doctor prescribed Paxil for me last night due to my heavy case of anxiety and seasonal depression. I took it about 2 hours ago (one pill, 20mg) after my breakfast and I am experiencing some nausea and shakiness in my hands.
From what I understand, Paxil can take up to two weeks to 'kick in' but considering my past with other chemicals, things always affected me differently than most people. For example, whenever I took any cough syrup that had Dextromethorphan chemical inside of it (cough supressant), it would make me feel like I was completely out of it for at least a week, even if I only took two recommended doses per day. I suppose it's just my body and the way it reacts to certain things.
I am just wondering if there are any Paxil users on this site who could tell me a thing or two about what it was like for them the first time they took it, or maybe anything else that I need to know.
Thank you kindly.
posted by smoothie to Health & Fitness (24 answers total)